Open-loop equilibrium reinsurance-investment strategy under mean–variance criterion with stochastic volatility
Publication in refereed journal

Times Cited
Altmetrics Information

Other information
AbstractThis paper investigates the open-loop equilibrium reinsurance-investment (RI) strategy under general stochastic volatility (SV) models. We resolve difficulties arising from the unbounded volatility process and the non-negativity constraint on the reinsurance strategy. The resolution enables us to derive the existence and uniqueness result for the time-consistent mean variance RI policy under both situations of constant and state-dependent risk aversions. We apply the general framework to popular SV models including the Heston, the 3/2 and the Hull–White models. Closed-form solutions are obtained for the aforementioned models under constant risk aversion, and the non-leveraged models under state-dependent risk aversion.
Acceptance Date10/11/2019
All Author(s) ListTingjin Yan, Hoi Ying Wong
Journal nameInsurance: Mathematics and Economics
Volume Number90
Pages105 - 119
LanguagesEnglish-United States
KeywordsMean–variance, Time-inconsistency, Open-loop stochastic control, Stochastic volatility model, Reinsurance-investment, State-dependent risk aversion

Last updated on 2020-19-10 at 01:47